×

zbMATH — the first resource for mathematics

Nonlinear boundary value problems of fractional differential systems. (English) Zbl 1252.34006
Summary: We consider the existence of generalized solutions for fractional differential systems with nonlinear boundary value conditions. We first establish a new comparison theorem. By applying the monotone iterative technique and the method of lower and upper generalized solutions, we obtain sufficient conditions for existence of extremal generalized solutions.

MSC:
34A08 Fractional ordinary differential equations and fractional differential inclusions
34B15 Nonlinear boundary value problems for ordinary differential equations
45J05 Integro-ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kilbsa, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier Amsterdam
[2] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York, London · Zbl 0428.26004
[3] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[4] Ahmad, B.; Nieto, J.J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. appl., 58, 1838-1843, (2009) · Zbl 1205.34003
[5] Ahmad, B.; Nieto, J.J., Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via leray – schauder degree theory, Topol. methods nonlinear anal., 35, 295-304, (2010) · Zbl 1245.34008
[6] Ahmad, B.; Nieto, J.J., Anti-periodic fractional boundary value problems, Comput. math. appl., (2011) · Zbl 1228.34010
[7] Agarwal, R.P.; Benchohra, M.; Hamani, S., A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta appl. math., 109, 973-1033, (2010) · Zbl 1198.26004
[8] Liu, Z.H., Anti-periodic solutions to nonlinear evolution equations, J. funct. anal., 258, 6, 2026-2033, (2010) · Zbl 1184.35184
[9] Su, X., Boundary value problem for a coupled system of nonlinear fractional differential equations, Appl. math. lett., 22, 64-69, (2009) · Zbl 1163.34321
[10] Wang, G.; Ahmad, B.; Zhang, L., Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order, Nonlinear anal. TMA, 74, 3, 792-804, (2011) · Zbl 1214.34009
[11] Wei, Z.L.; Dong, W.; Che, J.L., Periodic boundary value problems for fractional differential equations involving a riemann – liouville fractional derivative, Nonlinear anal., 73, 3232-3238, (2010) · Zbl 1202.26017
[12] Wei, Z.L.; Li, Q.D.; Che, J.L., Initial value problems for fractional differential equations involving riemann – liouville sequential fractional derivative, J. math. anal. appl., 367, 1, 260-272, (2010) · Zbl 1191.34008
[13] Zhang, S.Q., Monotone iterative method for initial value problem involving riemann – liouville fractional derivatives, Nonlinear anal., 71, 2087-2093, (2009) · Zbl 1172.26307
[14] Zhang, S.Q.; Su, X.W., The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order, Comput. math. appl., (2011)
[15] Zhang, S.Q., Existence of a solution for the fractional differential equation with nonlinear boundary conditions, Comput. math. appl., 61, 1202-1208, (2011) · Zbl 1217.34011
[16] Zhou, Y.; Jiao, F., Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal., 11, 4465-4475, (2010) · Zbl 1260.34017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.